English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Frequency-Limited Balanced Truncation with Low-Rank Approximations

Benner, P., Kürschner, P., & Saak, J. (2016). Frequency-Limited Balanced Truncation with Low-Rank Approximations. SIAM Journal on Scientific Computing, 38(1), A471-A499. doi:10.1137/15M1030911.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0029-CE05-C Version Permalink: http://hdl.handle.net/11858/00-001M-0000-002C-9DE4-7
Genre: Journal Article

Files

show Files
hide Files
:
2252901_benner.pdf (Publisher version), 581KB
Name:
2252901_benner.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
© 2016, Society for Industrial and Applied Mathematics. This publication is with permission of the rights owner freely accessible on MPG.PuRe.
License:
-

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Kürschner, Patrick1, Author              
Saak, Jens1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2016
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1137/15M1030911
Other: pubdata_escidoc:2252901
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: SIAM Journal on Scientific Computing
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 38 (1) Sequence Number: - Start / End Page: A471 - A499 Identifier: -